Sjogrens World Forums

Sjogrens Topics => Living With Sjogren's => Topic started by: topping21 on January 20, 2012, 08:05:53 AM

Title: Started 5mg Pred yesterday and I am very dry???
Post by: topping21 on January 20, 2012, 08:05:53 AM
Anybody else experience this effect.  I am very hesitant to take anymore today.  This is the most dry I have been ever.

Does anybody recommend that I keep taking them and the dryness will go away or should I just stop!

I am not sure what to expect on this stuff or if this dryness is just a flare...   Thanks for you help!!!!
Title: Re: Started 5mg Pred yesterday and I am very dry???
Post by: eye2dry on January 20, 2012, 11:09:52 AM
hi topping21.

I have never had this dry eye side effect of prednisone. Did you get a medication insert when you got it from the pharmacy? you might want to google prednisone and see if that is a side effect.

my main complaint is that it makes me gain weight. when I was taking 20mg daily for 2 months I gained approx. 8 pounds. now I only take it as needed.

maybe someone on this forum has experienced your same side effect.

eye2dry
Title: Re: Started 5mg Pred yesterday and I am very dry???
Post by: topping21 on January 20, 2012, 11:48:42 AM
It is like I am a sponge in Death Valley, Arizona on a 120 degree day in August.   It is my whole body that just went very dry....   
Title: Re: Started 5mg Pred yesterday and I am very dry???
Post by: Parched on January 20, 2012, 01:00:00 PM
Hi topping21,

I have been on 5mg of prednisone for a few weeks now.  I have not noticed any more dryness then what is normal for me.

It is really helping me with the inflammation. 

We all react differently though.

Parched